# SDR FDEA202208041883

- Difficulty date: August 4, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N851622
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BELOW MAIN CABIN FLOOR ,SUPPORT STRUCTURE, UPPER DOOR SILL WEB IS   CORRODED ON THE UPPER SURFACE AT STA 1440, APPROX  RBL 65 CUT-OUT CORRODED SECTION OF WEB AND REPAIRED IAW B757 53-60-15-2R AND B757 SRM   51-70-13-0G AND BAC DWG# 146N8516 REV L
